# SDR 97ZZZX3067

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N653PC
- Make and model: Dorner DO328100
- Aircraft serial: 3027
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42086
- Condition: Failed
- Location: Hydra System
- Part time: 1,570 hours
- Component: Abex
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND, MAIN HYDRA PUMP FAILED.  MADE NORMAL LANDING WITH BACK-UP AUXILIARY PUMP.  INSPECTED MOTOR PUMP ASSY, FOUND POWER BREAKERS TRIPPED.  RESET AND OPS CHECKED SYSTEM, BREAKERS TRIPPED, UNIT REMOVED.  INSTALLED REPAIRED UNIT.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  MAIN HYDRA SYSTEM IS 115 VAC MOTOR PUMP ASSY DRIVEN BY ENGINE ALTERNATORS.
